Alert archive / New Mexico / Red Flag Warnings in 2013

Red Flag Warning 1, NWS El Paso, TX

February 8, 20134 counties in New Mexico; El Paso County, Hudspeth County, Texas

NWS El Paso, TX issued this red flag warning at Feb 8, 2013, 11:09 AM MST for 4 counties in New Mexico; El Paso County, Hudspeth County, Texas. It took effect at Feb 9, 2013, 12:00 PM MST. It was in force for 8 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Feb 8, 2013, 11:09 AM MST (18:09 UTC)
In effect from
Feb 9, 2013, 12:00 PM MST
Expired
Feb 9, 2013, 8:00 PM MST
In force
8 hr
Issued by
NWS El Paso, TX

Counties Doña Ana County, NM, Lincoln County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX

The radar

The Holloman AFB radar (KHDX), 63 km from the middle of the area, began a volume at 18:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 9, 12:37 PM MSTNON-TSTM WND GST 585 Nw Nogal, NM
Feb 9, 1:35 PM MSTNON-TSTM WND GST 692 Ssw Fort Stanton, NMKSRR AWOS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 6.2 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2013-02-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2013-02-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 178 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2687 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
178 m²/s²
0-3 km storm-relative helicity
287 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

352 
WWUS84 KEPZ 081809
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1109 AM MST FRI FEB 8 2013

...CRITICAL FIRE WEATHER CONDITIONS EXPECTED SATURDAY AFTERNOON
AND EVENING FOR SOUTH CENTRAL NEW MEXICO AND FAR WEST TEXAS...

.A STRONG UPPER LOW WILL MOVE ACROSS THE FOUR CORNERS REGION
SATURDAY...BRINGING STRONG WINDS ALOFT ACROSS OUR AREA AND A
TIGHTENING PRESSURE GRADIENT DUE TO LEE CYCLOGENESIS EAST OF THE
ROCKIES. STRONG WEST TO SOUTHWEST WINDS WILL DEVELOP AHEAD OF
THIS SYSTEM LATE SATURDAY MORNING...PEAKING IN THE AFTERNOON
AS A COLD FRONT MOVES EAST OF THE RIO GRANDE. 20-FOOT WINDS OF 30
TO 35 MPH...AND GUSTS 40 TO 50 MPH CAN BE EXPECTED...STRONGEST
ALONG EAST-FACING SLOPES OF AREA MOUNTAINS. RELATIVE HUMIDITY
VALUES WILL INITIALLY BE MARGINAL ACROSS THE AREA BUT WILL DROP
TO 15% OR SLIGHTLY LOWER FOR SEVERAL HOURS IN THE AFTERNOON IN
THE LOWLANDS EAST OF THE CONTINENTAL DIVIDE. THE DRIEST AIR WILL
BE MAINLY EAST OF THE RIO GRANDE UNDER A MID AND LOW-LEVEL DRY
SLOT AND WHERE MIXING WILL BE MAXIMIZED AHEAD OF THE COLD FRONT.
FARTHER WEST AND IN HIGHER ELEVATIONS ROUGHLY ABOVE 6000 FEET...
MINIMUM RELATIVE HUMIDITY VALUES SHOULD STAY IN THE UPPER TEENS.

NMZ112-TXZ055-056-090500-
/O.UPG.KEPZ.FW.A.0001.130209T1900Z-130210T0300Z/
/O.NEW.KEPZ.FW.W.0001.130209T1900Z-130210T0300Z/
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-EL PASO-
HUDSPETH-
1109 AM MST FRI FEB 8 2013

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MST SATURDAY DUE
TO STRONG WINDS AND LOW HUMIDITY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM
MST SATURDAY. THIS IS AN UPGRADE TO THE FIRE WEATHER WATCH WHICH
WAS PREVIOUSLY IN EFFECT.

* AFFECTED AREA: SOUTH-CENTRAL NEW MEXICO BELOW 6000 FEET
  INCLUDING FIRE WEATHER ZONE 112...AND FAR WEST TEXAS INCLUDING
  FIRE WEATHER ZONES 055 AND 056.

* TIMING: SATURDAY FROM NOON TO 8 PM MST.

* WIND: WEST TO SOUTHWEST 30 TO 35 MPH AT THE 20-FOOT LEVEL 
  WITH GUSTS 40 TO 50 MPH.

* HUMIDITY: MINIMUM RH 12 TO 15 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

&&

$$

HARDIMAN
2 follow-up statements
126 
WWUS84 KEPZ 090415
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
915 PM MST FRI FEB 8 2013

...CRITICAL FIRE WEATHER CONDITIONS EXPECTED SATURDAY AFTERNOON
AND EVENING FOR SOUTH CENTRAL NEW MEXICO AND FAR WEST TEXAS...

.A STRONG UPPER LOW AND ASSOCIATED COLD FRONT WILL CROSS THE AREA
SATURDAY. STRONG WINDS ALOFT AND A TIGHTENING PRESSURE GRADIENT
WILL CAUSE STRONG WEST TO SOUTHWEST WINDS AHEAD OF THIS SYSTEM
SATURDAY MID-MORNING INTO THE AFTERNOON. SUSTAINED 20-FOOT WINDS
OF 30 TO 35 MPH WITH GUSTS OF 45 TO 55 MPH CAN BE EXPECTED OVER
MUCH OF THE AREA WITH A FEW SPOTS GUSTING TO 60 MPH...ESPECIALLY
ALONG EAST-FACING SLOPES OF AREA MOUNTAINS. RELATIVE HUMIDITY
VALUES WILL INITIALLY BE MARGINAL ACROSS THE AREA BUT WILL DROP
TO 15% OR SLIGHTLY LOWER FOR SEVERAL HOURS IN THE AFTERNOON IN
THE LOWLANDS EAST OF THE CONTINENTAL DIVIDE. THE DRIEST AIR WILL
BE MAINLY EAST OF THE RIO GRANDE UNDER A MID AND LOW-LEVEL DRY
SLOT AND WHERE MIXING WILL BE MAXIMIZED AHEAD OF THE COLD FRONT.
MINIMUM RH WILL BE IN THE UPPER TEENS WEST OF THE DIVIDE.

NMZ112-TXZ055-056-100300-
/O.CON.KEPZ.FW.W.0001.130209T1900Z-130210T0300Z/
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-EL PASO-
HUDSPETH-
915 PM MST FRI FEB 8 2013

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MST
SATURDAY FOR STRONG WINDS AND LOW HUMIDITY...

* AFFECTED AREA: SOUTH-CENTRAL NEW MEXICO BELOW 6000 FEET 
  INCLUDING FIRE WEATHER ZONE 112...AND FAR WEST TEXAS INCLUDING 
  FIRE WEATHER ZONES 055 AND 056. 

* TIMING: SATURDAY FROM NOON TO 8 PM MST.

* WIND: WEST TO SOUTHWEST 30 TO 35 MPH AT THE 20-FOOT LEVEL 
  WITH GUSTS 40 TO 50 MPH.

* HUMIDITY: MINIMUM RH 12 TO 15 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND HIGH FIRE DANGER RATINGS
WILL CREATE EXTREME FIRE GROWTH POTENTIAL.

&&

$$

PARK
856 
WWUS84 KEPZ 092056
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
156 PM MST SAT FEB 9 2013

...CRITICAL FIRE WEATHER CONDITIONS EXPECTED TO CONTINUE THIS AFTERNOON
AND EVENING FOR SOUTH CENTRAL NEW MEXICO AND FAR WEST TEXAS...

.A STRONG UPPER LOW AND ASSOCIATED COLD FRONT WILL CROSS THE AREA
TONIGHT. STRONG WINDS ALOFT AND A TIGHTENING PRESSURE GRADIENT
WILL CAUSE STRONG WEST WINDS AHEAD OF THIS SYSTEM SATURDAY THROUGH THE
AFTERNOON. SUSTAINED 20-FOOT WINDS OF 25 TO 35 MPH WITH GUSTS OF
45 TO 55 MPH CAN BE EXPECTED OVER MUCH OF THE AREA WITH A FEW
SPOTS GUSTING TO 60 MPH...ESPECIALLY ALONG EAST-FACING SLOPES OF
AREA MOUNTAINS. RELATIVE HUMIDITY VALUES WILL BE BELOW 15% MAINLY
OVER THE SOUTHERN OTERO PLAINS AND FAR WEST TEXAS FOR THE
REMAINDER OF THE AFTERNOON. 

NMZ112-TXZ055-056-100300-
/O.CON.KEPZ.FW.W.0001.000000T0000Z-130210T0300Z/
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-EL PASO-
HUDSPETH-
156 PM MST SAT FEB 9 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING
FOR STRONG WINDS AND LOW HUMIDITY...

* AFFECTED AREA: SOUTH-CENTRAL NEW MEXICO BELOW 6000 FEET 
  INCLUDING FIRE WEATHER ZONE 112...AND FAR WEST TEXAS INCLUDING 
  FIRE WEATHER ZONES 055 AND 056. 

* TIMING: THROUGH 8 PM MST.

* WIND: WEST TO SOUTHWEST 25 TO 35 MPH AT THE 20-FOOT LEVEL WITH
  GUSTS 40 TO 50 MPH.

* HUMIDITY: MINIMUM RH 12 TO 16 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND HIGH FIRE DANGER
RATINGS WILL CREATE EXTREME FIRE GROWTH POTENTIAL.

&&

$$
26

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Feb 8, 4:58 AM MST, 6 hours 11 minutes earlier.

Area forecast discussion, Feb 8, 4:58 AM MST, 6 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
458 AM MST FRI FEB 8 2013

.SYNOPSIS...
ANOTHER PLEASANT DAY TODAY BEFORE WINTER BLOWS IN FOR THE WEEKEND
AND FIRST PART OF NEXT WEEK. HIGHS TODAY WILL RUN ABOUT5 TO 10
DEGREES ABOVE NORMAL. A POWERFUL UPPER LOW WILL MOVE TO THE FOUR
CORNERS REGION SATURDAY...BRINGING STRONG WINDS...BLOWING DUST AND
MOUNTAIN SHOWERS WITH IT. A HIGH WIND WATCH IS IN EFFECT FOR MUCH OF
THE DAYLIGHT HOURS OF SATURDAY. TEMPERATURES BY SUNDAY WILL BE ABOUT
15 TO 20 DEGREES COOLER THAN TODAY. ANOTHER STRONG UPPER LOW MOVES
TO EASTERN ARIZONA MONDAY BRINGING MORE WINDS AND A BETTER CHANCE OF
SHOWERS FOR THE ENTIRE BORDERLAND. THE LOW QUICKLY MOVES OUT ON
TUESDAY FOR CLEARING AND NORTHWEST FLOW ALOFT THE REMAINDER OF THE
WEEK WILL KEEP THE BORDERLAND DRY AND MOSTLY CLOUDLESS. TEMPERATURES
WILL REMAIN BELOW NORMAL MONDAY THROUGH WEDNESDAY BEFORE WARMING
BACK TO ABOVE NORMAL THURSDAY AND FRIDAY.

&&

.DISCUSSION...
ONE-TWO PUNCH STILL ON THE WAY FOR THE CWA THIS WEEKEND AND EARLY
NEXT WEEK...UNFORTUNATELY THE MODELS...ESPECIALLY THE GFS...CONTINUE
TO VACILLATE ON THE MONDAY FEATURE. FIRST THINKS FIRST HOWEVER...AS
WE WILL HAVE ONE MORE NICE DAY TODAY AS WE SIT UNDER DRY SOUTHWEST
FLOW ALOFT. CONSIDERABLE HIGH CLOUDS PASSING THROUGH TODAY WILL
KNOCK A COUPLE OF DEGREES OFF OTHERWISE WELL ABOVE NORMAL
TEMPERATURES. NAM/GFS BOTH SHOWING WEAK SURFACE TROUGH DEVELOPING
THIS AFTERNOON OVER THE RIO GRANDE VALLEY. BREEZY SOUTHWEST WINDS
COULD DEVELOP TO THE WEST OF THIS TROUGH WHILE SOMEWHAT LIGHTER
SOUTH/SOUTHEAST WIND DEVELOP TO THE EAST.

UPPER LOW OVER CENTRAL CALIFORNIA WILL MOVE TO JUST NORTH OF THE
FOUR CORNERS SATURDAY AFTERNOON. SYSTEM CONTINUES TO LACK MOISTURE
BUT UPPER DYNAMICS AND STRONG SURFACE COLD JUST ABOUT TO ENTER
WESTERN ARIZONA. STRONG PVA AND MID LEVEL WINDS ALONG WITH GOOD COLD
ADVECTION ALL ADD UP TO A PRETTY WINDY DAY. WILL ISSUE HIGH WIND
WATCH THOUGH WINDS MAY STAY A NOTCH BELOW IN ADVISORY TERRITORY.
FRONT SHOULD BE TO ABOUT EL PASO NOONTIME AND THEN EAST OF THE CWA
BY LATE AFTERNOON. WINDS LOOK TO STAY QUITE STRONG FOR SEVERAL HOURS
BEHIND THE FRONT AS THE GRADIENT DOESN'T APPEAR TO RELAX UNTIL AFTER
SUNSET. LOW POPS WILL CONTINUE FOR THE MOUNTAINS AND LOWLANDS WEST
OF DEMING.

PARENT LONG WAVE TROUGH PARKED OVER THE ROCKIES AND DESERT SOUTHWEST
FOR SUNDAY AND MONDAY. SUNDAY REMAINS IN BETWEEN SYSTEMS BUT WILL
SEE TEMPS ABOUT 15 TO 20 DEGREES COOLER THAN TODAY. VORT CENTER OVER
NEVADA WILL DIG SOUTHWARD AND CLOSE OFF LOW OVER ARIZONA MONDAY.
THIS IS WHERE THE MODELS ARE REALLY HAVING CONSISTENCY ISSUES AND
THEREFORE FORECASTER CONFIDENCE NOT REAL HIGH RIGHT NOW. WINDS ARE A
GIVEN AND WILL APPROACH ADVISORY LEVEL. AFTER MUCH FLIPPING AROUND
THE MODELS HAD BEEN APPEARING TO BE LOCKING ON TO A MORE PROGRESSIVE
WEAK DIGGING PATTERN...WHICH IS WHAT THIS FORECAST PACKAGE REFLECTS.
NOW HOWEVER THE 06Z GFS SHOWS A STRONGER DIGGING LOW GOING FURTHER
SOUTH WITH MUCH BETTER PRECIP POTENTIAL FOR THE ENTIRE CWA. THE
CURRENT PROGRESSIVE SOLUTION WOULD INDICATE POPS MOSTLY FOR THE
MOUNTAINS AND NOT MUCH ACCUMULATION OF SNOW. A FURTHER SOUTHWARD
SOLUTION LIKE THE 06Z GFS WOULD SUGGEST SOME POTENTIAL FOR MODERATE
SNOW ACCUMULATIONS FOR THE MOUNTAINS. STAY TUNED.

UPPER LOW AND PARENT LONG WAVE TROUGH EXIT THE REGION MID DAY
TUESDAY...TO BE REPLACED BY A COOL DRY NORTHWEST FLOW ALOFT.
TEMPERATURES WILL CONTINUE BELOW NORMAL THROUGH WEDNESDAY BEFORE
PERHAPS POPPING BACK JUST ABOVE NORMAL THURSDAY AND FRIDAY. GFS
CONTINUES TO SHOW POTENTIAL FOR ANOTHER STRONG STORM SYSTEM TOWARDS
NEXT WEEKEND BUT NOT SHOWING MUCH RUN TO RUN CONSISTENCY WITH THIS.

&&

.AVIATION....VALID 08/12Z-09/12Z.
VFR CONDITIONS WILL CONTINUE THROUGH THE PERIOD. OCNL SCT/BKN 180
SEP LYRS TO 300 PASSING THROUGH FROM THE WEST. SURFACE WINDS AFT
18Z...SOUTHWEST 15-20 KTS WEST OF THE RIO GRANDE VALLEY...AND SOUTH
10-15 KTS FROM THE VALLEY EAST.

&&

.FIRE WEATHER...
INCREASING SOUTHWEST FLOW ALOFT WILL BRING SOME HIGHER CLOUDS OVER
THE AREA TODAY. OTHERWISE CONTINUED WARM AND DRY. WITH WEAK SURFACE
TROUGH FORMING OVER THE RIO GRANDE VALLEY...WINDS WILL INCREASE THIS
AFTERNOON TO SOUTHWEST 15 TO 20 MPH WEST OF THE TROUGH AND
SOUTH/SOUTHEAST 10 TO 15 MPH EAST OF THE TROUGH. STRONG UPPER LOW
MOVES TO THE FOUR CORNERS SATURDAY...BRINGING STRONG WINDS TO THE
AREA ALONG WITH A SLIGHT CHANCE OF SHOWERS TO THE MOUNTAIN ZONES.
WHILE WINDS WILL EASILY MEET RED FLAG CRITERIA...MIN RH'S WILL BE
SOMEWHAT HIGHER OUT WEST AS SURFACE FRONT AND COLD AIR MOVE IN FROM
THE WEST. FURTHER EAST MIN RH'S WILL BE AROUND 13-15% SO RED FLAG
WATCH LOOKS GOOD. WILL PROBABLY UPGRADE TO WARNING SOON.

UPPER LOW QUICKLY MOVES OUT AS WE AWAIT ANOTHER STORM SYSTEM COMING
IN MONDAY. THIS WILL BRING ANOTHER SHOT OF WINDS...THOUGH NOT AS
STRONG AS ON SATURDAY. SHOULD BE BETTER SHOT AT SHOWERS THOUGH AS
THE UPPER LOW TRACKS OVER CENTRAL NEW MEXICO. MOUNTAIN ZONES COULD
SEE 1-3 INCHES OF SNOW. SHOWERS SHOULD END TUESDAY AND SKIES CLEAR
AS DRY NORTHWEST FLOW ALOFT DEVELOPS. TEMPERATURES WILL RUN MUCH
COOLER MONDAY THROUGH WEDNESDAY WITH HIGHS AROUND 5 TO 10 DEGREES
BELOW NORMAL.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 69  46  65  39  54 /   0   0   0   0   0
SIERRA BLANCA           69  43  68  41  53 /   0   0   0   0   0
LAS CRUCES              66  42  61  36  51 /   0   0   0   0   0
ALAMOGORDO              66  41  59  33  52 /   0   0   0   0   0
CLOUDCROFT              48  21  37  14  32 /   0   0  10  20   0
TRUTH OR CONSEQUENCES   62  39  56  31  46 /   0   0  10   0   0
SILVER CITY             59  33  45  28  40 /   0  10  20  10   0
DEMING                  66  36  57  32  50 /   0   0  10   0   0
LORDSBURG               65  37  54  28  44 /   0  10  10   0   0
WEST EL PASO METRO      69  45  65  38  55 /   0   0   0   0   0
DELL CITY               69  39  69  37  57 /   0   0   0   0   0
FORT HANCOCK            71  40  68  42  53 /   0   0   0   0   0
LOMA LINDA              65  36  61  37  52 /   0   0   0   0   0
FABENS                  68  42  66  39  54 /   0   0   0   0   0
SANTA TERESA            67  42  63  36  53 /   0   0   0   0   0
WHITE SANDS HQ          65  41  61  38  53 /   0   0   0   0   0
JORNADA RANGE           66  29  58  27  51 /   0   0   0   0   0
HATCH                   62  36  53  34  48 /   0   0   0   0   0
COLUMBUS                64  40  59  33  46 /   0   0  10   0   0
OROGRANDE               65  39  62  32  53 /   0   0   0   0   0
MAYHILL                 55  29  48  23  42 /   0   0  10  10   0
MESCALERO               58  27  51  25  41 /   0   0  10  10   0
TIMBERON                56  25  49  23  41 /   0   0  10  10   0
WINSTON                 54  25  40  17  39 /   0  10  20  10  10
HILLSBORO               62  31  52  27  45 /   0   0  10   0   0
SPACEPORT               63  36  56  31  47 /   0   0  10   0   0
LAKE ROBERTS            60  24  39  15  39 /   0  10  20  10  10
HURLEY                  61  30  47  28  43 /   0  10  10   0   0
CLIFF                   61  25  48  26  41 /   0  10  20  10   0
MULE CREEK              60  21  44  24  39 /   0  10  20  10  10
FAYWOOD                 64  30  49  26  42 /   0   0  10   0   0
ANIMAS                  67  35  54  29  44 /   0  10  10   0   0
HACHITA                 66  33  53  29  47 /   0   0  10   0   0
ANTELOPE WELLS          69  35  54  30  43 /   0   0  10   0   0
CLOVERDALE              66  30  53  27  40 /   0  10  10   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
     EVENING FOR NMZ112.

     HIGH WIND WATCH FROM SATURDAY MORNING THROUGH SATURDAY
AFTERNOON      FOR NMZ401>417.

TX...FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
     EVENING FOR TXZ055-056.

     HIGH WIND WATCH FROM SATURDAY MORNING THROUGH SATURDAY
AFTERNOON      FOR TXZ418>424.

&&

17 HEFNER
Hazardous weather outlook, Feb 8, 5:58 AM MST, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
558 AM MST FRI FEB 8 2013

NMZ401>417-TXZ418>424-091445-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
558 AM MST FRI FEB 8 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

.HIGH WIND WATCH FOR SATURDAY...

STRONG WINDS OF 35 TO 45 MPH SATURDAY WITH CONSIDERABLE BLOWING
DUST...AND A CHANCE OF MOUNTAIN SHOWERS. POOR DRIVING CONDITIONS
LIKELY IN THE AFTERNOON DUE TO THE BLOWING DUST. WINDY AGAIN MONDAY
AND TUESDAY BUT WITH LESS BLOWING DUST AND POOR VISIBILITIES. CHANCE
OF MOUNTAIN SNOW SHOWERS AND LOWLAND RAIN SHOWERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED AT THIS TIME.

HEFNER

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 8, 5:28 AM MSTHigh Wind WatchEPZDoña Ana, Grant, Hidalgo, Luna, Otero, Sierra10 hr
Feb 8, 3:09 PM MSTBlowing Dust AdvisoryEPZDoña Ana, Grant, Hidalgo, Luna, Otero27 hr
Feb 8, 3:09 PM MSTHigh Wind WarningEPZOtero27 hr
Feb 8, 3:09 PM MSTWind AdvisoryEPZDoña Ana, Grant, Hidalgo, Luna, Otero, Sierra27 hr

Nearby

Red Flag Warnings in New Mexico, 2013Red Flag Warnings in Texas, 2013Every red flag warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.